View Full Version : Strattera side effect


sarahh.
05-20-09, 08:02 PM
My 6 y.o. has been on Strattera for about 8mo now. About once a week he will vomit after he takes his medication. He always will eat breakfast before he takes it. Does anyone have any suggestions? Does anyone have any experience with taking this medication at bedtime or with Dinner? If so, how long did the medication last the following day. Thanks for any input I can get.

Sarah

johnny s.
05-21-09, 08:59 AM
supposedly you can take it at night; it stays in your system for quite a while so a lot of people take it at night so they can be asleep when the side effects peak.

I-Ubuntu
05-21-09, 03:34 PM
I've heard taking it with dairy products , i.e. milk, is not a good idea. Have no experience with this myself.

I have found taking it immediately after eating is helpful. If I wait more than fifteen minutes I get more stomach upset. Longer is worse.

All the Best!

aarondev
04-14-13, 03:28 AM
Yeah, I found out today that milk really ruins the effect. it was pretty intense. I took a protein shake (the second one I should say) and the last of the Strattera just totally went kaput in my system. It was as stark as if someone had flipped off a switch, it sucked!

birdandchicks
04-15-13, 10:25 PM
We were told to take it with dinner. It builds in your system to allow for 24 hour coverage so you don't have to worry about it wearing off.